Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




28 Publications

2020 | Journal Article | IST-REx-ID: 6358   OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388   OA
Nondivergence form quasilinear heat equations driven by space-time white noise
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire (n.d.).
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319   OA
Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields 173 (2019) 697–758.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 73   OA
On the geometry of geodesics in discrete optimal transport
M. Erbar, J. Maas, M. Wirth, Calculus of Variations and Partial Differential Equations 58 (2019).
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics 72 (2019) 1983–2005.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 72   OA
Limit law of a second class particle in TASEP with non-random initial condition
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed